My dr. prescribed 5 mg 3x day. I think it's really helping with anxiety and racing thoughts, but it's making me soooooooo sleepy. Will this go away? Should I just take 10mg at night instead? I also take Celexa in the mornings.
Will valium always make me this sleepy, and if so can I just take it at night?
Question posted by bethann2000 on 7 June 2010
Last updated on 7 June 2010 by Anonymous
Unfortunately valium doesnt work that way. Its a fairly short acting drug, so you have to take it regularly to get the effects to be constant. You will eventually build up a tolerance to the drug, and it will lessen the sleepiness, but it will also lessen the other effects you get from the medicine (anti anxiety, racing thoughts, etc). Taking a double dose at bed time wont do anything but put you to sleep even more.
Valium will make you sleepy, never take a double dose, meds are taken as prescribed by your doc. as he/she knows your med history, hope you get well soon, may luck be with you.
- Valium uses and safety info
- Valium information for Healthcare Professionals (includes dosage details)
- Side effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.